# SDR SWIA201023417

- Difficulty date: January 3, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 18,403 hours, 14,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT INOP.  (FLT 4778)  RELAMPED EMERGENCY LIGHT.
